This article is cited in 1 scientific paper (total in 1 paper)
Generalization of classical orthogonal polynomials to the case of two intervals
A. L. Lukashov
Saratov State University named after N. G. Chernyshevsky
We have found polynomials which may be considered as generalizations of classical orthogonal polynomials to the case of two intervals. Namely, for some $n$ they have properties of classical Jacobi, Laguerre and Hermite polynomials (orthogonality of derivatives, solution of differential equations of second order).
PDF file (292 kB)
A. L. Lukashov, “Generalization of classical orthogonal polynomials to the case of two intervals”, Fundam. Prikl. Mat., 5:4 (1999), 1103–1110
Citation in format AMSBIB
\paper Generalization of classical orthogonal polynomials to the~case of two intervals
\jour Fundam. Prikl. Mat.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
S. P. Suetin, “Strong asymptotics of polynomials orthogonal with respect to
a complex weight”, Sb. Math., 200:1 (2009), 77–93
|Number of views:|